# SDR 96ZZZX498

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9KL
- Make and model: Cessna 650
- Aircraft serial: 6500068
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Wings
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PHASE 5 INSPECTION WHERE ALL THE FUEL PANELS ARE OPENED UP, THERE WERE APPROXIMATELY 8 FUEL IDENTIFICATION LABELS LOCATED LOOSELY INSIDE WING.  IN THE SUMP AREA THERE WERE 2 LABELS STUCK IN A FLAPPER VALVE.  THE LABELS ARE APPROXIMATELY 1 INCH BY 6 INCHES.
